# SDR CHQA200900066

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 18,200 hours, 14,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5992 HOT TO YUL - DURING CRUISE, THE CREW RECEIVED A MASTER CAUTION FOR LEFT PACK HIGH PRESSURE.  THE FLIGHT DIVERTED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS CALLED OUT TO THE AIRCRAFT AND THE PRESSURIZATION SYSTEM WAS OPS CHECKED IN ACCORDANCE WITH AMM 21-31-00 ON ENGINE AND APU BLEED AIR, WITH NO FAULTS FOUND.  THERE WERE NO CMC MESSAGES PRESENT.  THE PACKS WERE INSPECTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
